Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A theorem on $ C$-totally real minimal surface


Authors: Seiichi Yamaguchi, Masahiro Kon and Yasushi Miyahara
Journal: Proc. Amer. Math. Soc. 54 (1976), 276-280
MSC: Primary 53C40
MathSciNet review: 0402654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the corresponding theorem for a $ C$-totally real minimal surface to Yau's theorem for a totally real minimal surface of a Kähler surface with constant holomorphic sectional curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0402654-9
PII: S 0002-9939(1976)0402654-9
Keywords: Totally real, $ C$-totally real, minimal surface, a space of constant $ \phi $-holomorphic sectional curvature, second fundamental form, totally geodesic
Article copyright: © Copyright 1976 American Mathematical Society